Mathematische Annalen

, Volume 288, Issue 1, pp 595–604

On the extension of Nash functions

  • A. Tancredi
  • A. Tognoli


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Artin, M., Mazur, B.: On periodic points. Ann. Math.81, 82–99 (1965)Google Scholar
  2. 2.
    Benedetti, R., Tognoli, A.: Teoremi di approssimazione in topologia differenziale. Boll. Un. Mat. It.14-B, 866–887 (1977)Google Scholar
  3. 3.
    Bochnak, J., Coste, M., Roy, M.F.: Géométrie algébrique réelle. Berlin Heidelberg New York: Springer 1987Google Scholar
  4. 4.
    Guaraldo, F., Macri, P., Tancredi, A.: Topics on real analytic varieties. Braunschweig Wiesbaden: Wieweg 1986Google Scholar
  5. 5.
    Gunning, R.C., Rossi, H.: Analytic functions of several complex variables. Englewood Cliffs, NJ: Prentice Hall 1965Google Scholar
  6. 6.
    Lazzeri, F., Tognoli, A.: Alcune proprietà degli spazi algebrici. Ann. Sc. Norm. Sup. Pisa24 597–632 (1970)Google Scholar
  7. 7.
    Matsumura, H.: Commutative algebra. New York: Benjamin 1970Google Scholar
  8. 8.
    Knebush, M.: Isoalgebraic geometry: first steps, Sém. Delange-Pisot-Poitou (1980–81). Prog. Math.22, 127–141 (1982)Google Scholar
  9. 9.
    Narasimhan, R.: Analysis on real and complex manifolds. Amsterdam: North-Holland 1985Google Scholar
  10. 10.
    Narasimhan, R.: The Levi problem for complex spaces. Math. Ann.142, 355–365 (1961)Google Scholar
  11. 11.
    Nash, J.: Real algebraic manifolds. Ann. Math.56, 405–421 (1952)Google Scholar
  12. 12.
    Shafarevich, I.R.: Basic algebraic geometry. Berlin Heidelberg New York: Springer 1977Google Scholar
  13. 13.
    Shiota, M.: Nash manifolds. (Lect. Notes Math., vol. 1269). Berlin Heidelberg New York: Springer 1987Google Scholar
  14. 14.
    Tancredi, A.: Sulla complessificazione degli spazi di Nash. Ann. Univ. Ferrara34, 135–145 (1988)Google Scholar
  15. 15.
    Tancredi, A., Tognoli, A.: Relative approximation theorems of Stein manifolds by Nash manifolds. Boll. Un. Mat. It. (7)3-A, 343–350 (1989)Google Scholar
  16. 16.
    Tougeron, J.C.: Ideaux des fonctions différentiables. Berlin Heidelberg New York: Springer 1972Google Scholar
  17. 17.
    Zariski, O., Samuel, P.: Commutative algebra, vol. II. Princeton: Van Nostrand 1960Google Scholar
  18. 17.
    Hecht, H.: The characters of some representations of Harish-Chandra. Math. Ann.219, 213–226 (1976)Google Scholar
  19. 18.
    Howe, R.: Automorphic forms of low rank. Preprint 1980Google Scholar
  20. 19.
    Jakobsen, H.P.: Basic covariant differential operators on Hermitian symmetric spaces. Ann. Sci. Ec. Norm. Super.18, 421–436 (1985)Google Scholar
  21. 20.
    Knapp, A.W., Wallach, N.R.: Szegö kernels associated with discrete series. Invent. Math.34, 163–200 (1976)Google Scholar
  22. 21.
    Maass, H.: Siegel's modular forms and Dirichlet series. (Lect. Notes Math. 216) Berlin, Heidelberg, New York: Springer 1971Google Scholar
  23. 22.
    Parthasarathy, K.R., Ranga Rao, R., Varadarajan, V.S.: Representations of complex semisimple Lie groups and Lie algebras. Ann. Math.85, 383–429 (1967)Google Scholar
  24. 23.
    Resnikoff, H.L.: Automorphic forms of singular weight are singular forms. Math. Ann.215, 173–193 (1975)Google Scholar
  25. 24.
    Resnikoff, H.L.: On a class of linear differential equations for automorphic forms in several complex variables. Am. J. Math.95, 321–332 (1973)Google Scholar
  26. 25.
    Schmid, W.: Homogeneous complex manifolds and representations of semisimple Lie groups, thesis. University of California, Berkeley, 1967Google Scholar
  27. 26.
    Schmid, W.: Die Randwerte holomorpher Funktionen auf Hermitesch symmetrischen Räumen. Invent. Math.9, 61–80 (1969)CrossRefGoogle Scholar
  28. 27.
    Schmid, W.: On the realization of the discrete series of a semisimple Lie group. Rice Univ. Stud.56, 99–108 (1970)Google Scholar
  29. 28.
    Wallach, N.: The analytic continuation of the discrete series. I, II. TAMS251, 1–17, 19–37 (1979)Google Scholar

Copyright information

© Springer-Verlag 1990

Authors and Affiliations

  • A. Tancredi
    • 1
  • A. Tognoli
    • 2
  1. 1.Dipartimento di MatematicaUniversità di PerugiaPerugiaItaly
  2. 2.Dipartimento di MatematicaUniversità di TrentoPovo (TN)Italy

Personalised recommendations